# SDR 2003F00277

- Difficulty date: January 20, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND STRINGER 4L, STATION 720D, HAS CRACKED CLIP.  FABRICATED, TREATED, PRIMED AND INSTALLED NEW CLIP AT STATION 720D, STRINGER 4.  (M)
